Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The geometry of fields of lineal elements


Author: John De Cicco
Journal: Trans. Amer. Math. Soc. 47 (1940), 207-229
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0001036-1
MathSciNet review: 0001036
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0001036-1
Article copyright: © Copyright 1940 American Mathematical Society